Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Articles by Topics
Topic G. - Mathematics of Computing
Topic G.1 - NUMERICAL ANALYSIS

V. Brattka, R. Dillhage:
Computability of the Spectrum of Self-Adjoint Operators
/jucs_11_12/computability_of_the_spectrum
page 1884 - 1900
Vol.11 / Issue 12
A.A. Constantino, C.F.X. de Mendonca Neto, S.A. de Araujo, D. Landa-Silva, R. Calvi, A.F. dos Santos:
Solving a Large Real-world Bus Driver Scheduling Problem with a Multi-assignment based Heuristic Algorithm
/jucs_23_5/solving_a_large_real
page 479 - 504
Vol.23 / Issue 5
R. Cools, B. Maerten:
A Hybrid Subdivision Strategy for Adaptive Integration Routines
/jucs_4_5/a_hybrid_subdivision_strategy
page 486 - 500
Vol.4 / Issue 5
T. Coquand, B. Spitters:
Formal Topology and Constructive Mathematics: the Gelfand and Stone-Yosida Representation Theorems
/jucs_11_12/formal_topotoly_and_constructive
page 1932 - 1944
Vol.11 / Issue 12
L. Leustean:
Rates of Asymptotic Regularity for Halpern Iterations of Nonexpansive Mappings
/jucs_13_11/rates_of_asymptotic_regularity
page 1680 - 1691
Vol.13 / Issue 11
I. László, F. Schipp, S.P. Kozaitis:
Construction of Wavelets and Applications
/jucs_12_9/construction_of_wavelets_and
page 1278 - 1291
Vol.12 / Issue 9